# SDR COMA0360529

- Difficulty date: December 2, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 23,644 hours, 22,570 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Part number: 601R5341057
- Condition: Cracked
- Location: Bulkhead
- Part time: 23,644 hours, 22,570 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT BULKHEAD POST AT FS 559, RBL 9, WL 50 HAS A CRACKED FLANGE.  REMOVED PORTION OF CRACKED FLANGE, FABRICATED AND INSTALLED A REPAIR ANGLE IAW REO 601R-53-41-057.
